Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 124, NWS Denver/Boulder, CO

August 31, 2006Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 31, 2006, 5:45 PM MDT for Lincoln County, Colorado. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2006, 5:45 PM MDT (23:45 UTC)
Expired
Aug 31, 2006, 6:32 PM MDT
In force
47 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 5:48 PM MDTHAIL 1.56 W Hugo, COMOSTLY MARBLE SIZE. VERY HEAVY RAIN. VSBY 150 FEET.
Aug 31, 6:10 PM MDTHAIL 0.8811 Se Hugo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 4:47 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3432 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 312348
SVRBOU
COC073-010030-
/O.NEW.KBOU.SV.W.0124.060831T2345Z-060901T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT THU AUG 31 2006

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 630 PM MDT

* AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 7 MILES WEST OF HUGO...OR
  ABOUT 9 MILES SOUTHEAST OF LIMON...MOVING SOUTHEAST AT 15 MPH.
  A NEW THUNDERSTORM WAS ALSO DEVELOPING JUST TO THE EAST OF PUNKIN  
  CENTER. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNKIN
  CENTER...LIMON...KARVAL...HUGO...GENOA...BOYERO AND ARRIBA.

THIS SEVERE THUNDERSTORM WARNING REPLACES THE WARNING THAT WAS IN 
EFFECT FOR EAST CENTRAL ELBERT AND NORTHERN LINCOLN COUNTIES UNTIL 
545 PM MDT. 

HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED FROM 5 TO 10 MILES SOUTH 
OF LIMON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3928 10370 3870 10372 3867 10319 3929 10317

$$

DANKERS
2 follow-up statements
000 
WWUS55 KBOU 010009
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT THU AUG 31 2006

COC073-010030-
/O.CON.KBOU.SV.W.0124.000000T0000Z-060901T0030Z/
LINCOLN CO-
606 PM MDT THU AUG 31 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR CENTRAL LINCOLN COUNTY...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4
MILES NORTHWEST OF HUGO TO 11 MILES SOUTH OF HUGO TO 6 MILES
NORTHWEST OF KARVAL...OR ALONG A LINE EXTENDING FROM 11 MILES
SOUTHEAST OF LIMON TO 22 MILES SOUTHEAST OF LIMON TO 32 MILES SOUTH
OF LIMON...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PUNKIN CENTER...LIMON...KARVAL...HUGO...GENOA...BOYERO AND ARRIBA.

AT 548 PM...A SPOTTER 6 MILES SOUTH SOUTHWEST OF HUGO REPORTED 
WALNUT SIZE HAIL.  THE STRONGEST STORMS ALONG THE LINE ARE AT THE 
SOUTH END OF THE LINE.  

RAINFALL AMOUNTS OF THREE QUARTERS OF AN INCH TO AN INCH AND A HALF 
IN 30 MINUTES MAY CAUSE FLOODING OF LOW LYING AREAS.  HEAVY RAINFALL 
AROUND LIMON MAY PRODUCE RAPID RISES ON BIG SANDY CREEK IN NORTH 
CENTRAL LINCOLN COUNTY. 

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

LAT...LON 3928 10370 3870 10372 3867 10319 3929 10317

$$

DANKERS
000 
WWUS55 KBOU 010032
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
628 PM MDT THU AUG 31 2006

COC073-010038-
/O.CAN.KBOU.SV.W.0124.000000T0000Z-060901T0030Z/
LINCOLN CO-
628 PM MDT THU AUG 31 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STRONGEST THUNDERSTORM WAS JUST NORTH OF KARVAL AND MOVING 
SLOWLY TO THE SOUTHEAST.  

AT 610 PM MDT...A TRAINED WEATHER SPOTTER 11 MILES SOUTHEAST OF HUGO 
REPORTED NICKEL SIZE HAIL.  

SPOTTERS IN LINCOLN COUNTY ARE ALSO REPORTING VERY HEAVY RAINFALLS 
WITH THESE THUNDERSTORMS.  RADAR ESTIMATES THAT ONE TO TWO INCHES OF 
RAINFALL HAS OCCURRED SINCE 530 PM MDT.  A SMALL STREAM FLOOD 
ADVISORY FOR LINCOLN COUNTY WILL REMAIN IN EFFECT UNTIL 815 PM MDT. 

LAT...LON 3928 10370 3870 10372 3867 10319 3929 10317

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:50 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 31, 2:50 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
250 PM MDT THU AUG 31 2006

.SHORT TERM DISCUSSION...PREVIOUS FORECAST HAD GOOD HANDLE ON
EXPECTED SEQUENCE OF DEVELOPMENT.  ONLY MINOR CHANGES.  FIRST
COLDFRONT CAME THROUGH THIS MORNING...LOWERING DEWPOINTS ACROSS
NORTHEAST COLORADO.  AS SURFACE WINDS BECOME MORE EASTERLY TONIGHT
EXPECT SOME LOW LEVEL MOISTURE TO ADVECT WWD.  ONGOING CONVECTION
OVER THE HIGHER TERRAIN WILL HAVE TROUBLE SURVIVING ON THE PLAINS
EXCEPT WHERE DEEPER MOISTURE RESIDES EAST OF LIMON...AKRON...AND
STERLING...UNLESS SIGNFICANT LOW LEVEL MOISTURE CAN MOVE WEST.
SOUNDINGS ON THE PLAINS SUGGEST A SEVERE THREAT WITH CAPES IN THE
1000-2000 J RANGE.  SPC SWODY1 LOOKED REASONABLE.  CONVECTION
EXPECTED TO DIE OVER HIR TRRN THIS EVNG...AND LINGER ON THE EASTERN
PLAINS.  TOMORROW THE NEXT STRONGER FRONT WILL DROP ACROSS NORTHEAST
COLORADO DURING THE DAY.  MAX TEMPS WERE A BIT OF A CHALLENGE...AS
COLD AIR ADVECTION WILL RULE DURING THE AFTERNOON...AND MAX TEMPS
WILL BE REACHED ARND MIDDAY...RAISED MAX TEMPS SLIGHTLY.  ALONG WITH
THE NEXT FRONT THERE WILL BE INCREASING UPSLOPE AND A UPPER TROUGH
IMPACTING NERN CO.  SO AM KEEPING POPS...WITH HIGHEST POPS OVER
PALMER DIVIDE AND LINCOLN COUNTY.  IT LOOKS TOO COOL AND STABLE IN
LOWER ELEVATIONS...WILL ONLY MENTION RW FROM WELD COUNTY TO SEDGWICK
COUNTY.

AN UPPER LEVEL TROUGH WILL DEVELOP OVER THE NRN ROCKIES THROUGH
TONIGHT WITH WLY FLOW ALOFT ACROSS NRN CO.  MEANWHILE A CDFNT
CURRENTLY OVER NRN WY EARLY THIS MORNING WILL MOVE QUICKLY SOUTHWARD
AND BE ALONG THE CO-WY BORDER BETWEEN 12Z-15Z AND THEN MOVE ACROSS
THE REST OF NERN CO BY EARLY AFTN.  HIGHS ACROSS NERN CO WILL LIKELY
OCCUR BY MIDDAY WITH READINGS SLOWLY FALLING IN THE AFTN EXCEPT OVER
SRN AREAS WHERE FNT MAY NOT ARRIVE UNTIL MID AFTN.  TEMPS BY MID TO
LATE AFTN WILL RANGE FROM THE LOWER TO MID 70S ALONG THE CO-WY
BORDER WITH 80S OVER SRN AREAS OF CWA.  TRICKY PART OF THE FCST IS
HOW THIS FNT WILL AFFECT TSTM CHANCES THIS AFTN.  INITIAL FNT COULD
STABILIZE AIRMASS OVER MOST OF NERN CO THRU THE AFTN HOURS WITH
CONVECTION CONFINED TO THE HIGHER TERRAIN AND OVER THE FOOTHILLS.
BEST CHC OF TSTMS OVER LOWER ELEVATIONS MAY BE OVER THE PALMER
DIVIDE EXTENDING INTO LINCOLN COUNTY ALONG FNTL BNDRY.  BY THIS
EVENING LOW LEVEL MOISTURE IS FCST TO INCREASE OVER NERN CO BEHIND
FNTL BNDRY AS FLOW BECOMES MORE ELY.  ALTHOUGH BEST MID LEVEL QG
ASCENT WILL STAY NORTH OF AREA ACROSS WY BOTH WRF AND GFS SHOW
FAVORABLE UPPER LEVEL DIVERGENCE PTRN OVER NERN CO TONIGHT. THUS
SHOULD SEE A BETTER CHC OF TSTMS IN THE FOOTHILLS AND ACROSS NERN
CO.  WITH FAVORABLE SHEAR PROFILE COULD SEE SOME ISOLD SVR STORMS
OVER THE NERN PLAINS THIS EVENING.

.LONG TERM DISCUSSION...FRI NGT-SUN...MDLS MOVE UPR TROF OVER GRT
PLAINS AND CNTRL MIDWEST AS UPR RDG BEGINS TO BUILD OVER WRN U.S.
WILL LEAVE LINGERING SCT RAIN SHWRS ACRS AREA ON FRI NGT AND THEN
GRDLY DIMINISH SHWRS DURING ERLY MRNG SAT AS THEY MOVE TO S.  AMS
BCMS STABILIZED BY FRONTAL INVERSION ON FRI EVE...SO WILL MENTION
NO TSTMS.  WILL GNLY FAVOR GFS SOLUTION ON SAT WHICH ENDS PCPN...
CLEARS SKIES AND WARMS TEMPS FASTER THAN NAM.  DRY AND WRMG TREND
WILL CONT ON SUN AS AMS BCMS MORE SUBSIDNT.  GFS MOS TEMPS LUK TO
BE ON TRACK...SO WILL MAKE ONLY SML ADJUSTMENTS.

IN EXTENDED PRD...MON-THU...MDLS MAINTAIN UPR RDG OVR WRN U.S. ALG
WITH NWLY FLO ALF ACRS CNTRL RCKYS.  AMS WILL RMN DRY AND SUBSIDENT
BUT GFS SHWS WK SHT WVS IN FLO ALF AND A BRF RETURN TO SUM APPARENT
MONSOONAL MSTR BY WED AND THU.  TEMPS WILL BE ARND SEASONAL NORMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GLANCY/GARD...WFO BOULDER
Hazardous weather outlook, Aug 31, 10:33 AM MDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1033 AM MDT THU AUG 31 2006

COZ030>051-011200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1033 AM MDT THU AUG 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEAK COLD FRONT WILL MOVE THROUGH NORTHEAST COLORADO TODAY...
BRINGING SOME BRISK NORTHEAST WINDS AND INITIALLY FLUSHING MOISTURE
TO THE SOUTH AND EAST.  THUNDERSTORMS WILL BE DELAYED ON THE PLAINS
THIS AFTERNOON DUE TO LOWER DEWPOINTS.  WE EXPECT THUNDERSTORMS TO
DEVELOP OVER THE MOUNTAINS...FOOTHILLS AND PALMER DIVIDE THIS
AFTERNOON...AND AS WINDS TURN EAST ON THE PLAINS LATE THIS AFTERNOON
TO SEE SCATTERED THUNDERSTORMS MOVE TO THE PLAINS AND INCREASE THIS
EVENING.   A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND
STRONG WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UPPER TROUGH BRUSHING THE AREA ALONG WITH LOW LEVEL UPSLOPE FLOW
OVER THE PLAINS WILL PRODUCE SCATTERED SHOWERS AND A FEW
THUNDERSTORMS OVER THE MOUNTAINS FRIDAY AND FRIDAY EVENING...
LINGERING ON THE PLAINS FRIDAY NIGHT.  THE SHOWERS WILL GRADUALLY
DIMINISH EARLY SATURDAY MORNING.

AN UPPER RIDGE BUILDING OVER THE WESTERN U.S. WILL STABILIZE THE
AIR MASS AND BRING DRY WEATHER TO THE AREA THROUGH THE WEEKEND
AND EARLY NEXT WEEK.  SOME MONSOONAL MOISTURE MAY BECOME ENTRAINED
UNDER THE RIDGE AND PRODUCE A CHANCE OF THUNDERSTORMS AGAIN ON
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO MONITOR THUNDERSTORMS ON THE PLAINS THIS
EVENING.

GLANCY/GARD...WFO BOULDER

In the hours before

Local storm report, Aug 31, 4:44 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT THU AUG 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             2 W BYERS               39.71N 104.26W
08/31/2006  E0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            HAIL MOSTLY PEA AND MARBLE SIZE

&&

BENTON
Local storm report, Aug 31, 4:59 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
459 PM MDT THU AUG 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             5 SW AGATE              39.42N 104.02W
08/31/2006  M1.00 INCH       ELBERT             CO   STORM CHASER

            LOTS OF 3/4 TO 1 INCH HARD HAIL

0426 PM     HAIL             2 W BYERS               39.71N 104.26W
08/31/2006  M0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            HAIL MOSTLY PEA AND MARBLE SIZE

&&

BENTON
Local storm report, Aug 31, 5:44 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
544 PM MDT THU AUG 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             LIMON                   39.27N 103.69W
08/31/2006  M0.75 INCH       LINCOLN            CO   TRAINED SPOTTER

            MOSTLY PEA SIZE HAIL. VERY HEAVY RAIN.

0535 PM     HAIL             5 SSW LIMON             39.20N 103.72W
08/31/2006  M1.75 INCH       ELBERT             CO   STORM CHASER

0526 PM     HAIL             10 S LIMON              39.12N 103.69W
08/31/2006  M1.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0453 PM     HAIL             5 SW AGATE              39.42N 104.02W
08/31/2006  M1.00 INCH       ELBERT             CO   STORM CHASER

            LOTS OF 3/4 TO 1 INCH HARD HAIL

0426 PM     HAIL             2 W BYERS               39.71N 104.26W
08/31/2006  M0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            HAIL MOSTLY PEA AND MARBLE SIZE

&&

BENTON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 4:15 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert45 min
Aug 31, 5:02 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.